# SDR 07FDEA04125

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,387 hours, 23,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A53611673201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION OUT OF LIMIT AT SPLICE C19, P 54 LT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
